MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1159/000545922

Медицинская библиотека · Case reports in gastroenterology · 2025

Infliximab-Induced Immune Thrombocytopenic Purpura in an Ulcerative Colitis Patient.

Lai Mark, Phan Timothy, Niewiadomski Ola, Ding Nik

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

INTRODUCTION

Ulcerative colitis is a chronic inflammatory disease affecting the colon. Anti-tumor necrosis factor-alpha drugs are a cornerstone of management in ulcerative colitis both in induction and maintenance of remission. Thrombocytopenia is a rare side effect of these drugs.

CASE PRESENTATION: We present a case of infliximab-induced immune thrombocytopenic purpura in a 34-year-old female ulcerative colitis patient.

CONCLUSION

Infliximab can be a cause of drug-induced immune-related thrombocytopenia and patient's platelet counts should be regularly monitored. In patients with severe thrombocytopenia and having been recently commenced on infliximab, prompt referral to hematology specialty is essential.

Для цитирования: Lai Mark, Phan Timothy, Niewiadomski Ola, Ding Nik. Infliximab-Induced Immune Thrombocytopenic Purpura in an Ulcerative Colitis Patient.. Case reports in gastroenterology. 2025. DOI: 10.1159/000545922.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.